Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had unprotected sex after period. Took birth control. What symptoms to look for?

Hi, i am married and 27 years old and we had an unprotected sex after my perdiods second day so we are not planning for kids now so taken ipll within 24 hours .i took ani pill on 12 and from yeatarday onwards a light bleedin is started for me its been 2 days nnow what are this symtomps and what i need to do now and my next date is on 4 so please help me Thanx for ur reply
Asked On : Sat, 26 May 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
as you had sex on 2nd day after your periods, there are very minimal chances of you becoming pregnant, if your cycles were regular, your brownish discharge could be due to hormonal pill you have taken, nothing to worry,
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor